# SDR REXA2024102901114

- Difficulty date: February 19, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: CC670141781
- Condition: Chafed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP L/E ACCESS PANEL 684GB IS CHAFED.   FOUND DAMAGE ON PANEL BEYOND REPAIR. LOCATED AND DRILLED NEW SERVICABLE PANEL 684GB IAW CRJ-900 SRM 51-40-11-001-001-A01.
